# SDR SWAA2022030223925

- Difficulty date: January 27, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAVE CORROSION IN SEVERAL AREAS. / REMOVED CORROSION AT AFT CARGO DOOR SILL WEB IAW B737-700 SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS ORIG 'T' .060' REMAINING .039' REMOVED .021' IAW B737-700 SRM 53-60-15-1A-1; REMOVED + REPLACED SILL WEB P/N 146A8123-6 IAW B737-700 DWG 146A8340 REV:A P/N 146A8123-6; WN-9626
